MAUDE Adverse Event Report: FISHER & PAYKEL HEATHCARE LTD FISHER & PAYKEL HEALTHCARE; NASAL TUBING

FISHER & PAYKEL HEATHCARE LTD FISHER & PAYKEL HEALTHCARE; NASAL TUBING
Model Number BC192-05
Medical Device Problem Codes Gas/Air Leak (2946); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Section g4: no 510(k) number was included in section g4 of the report because the device is exempted from pma pathway to regulatory approval.Fisher & paykel healthcare (f&p) is currently in the process of completing our investigation.We will provide a follow up report upon completion of our investigation.
 
Event or Problem Description
A healthcare facility in netherlands reported that the tubing of a bc192-05 flexitrunk nasal tubing was torn and resulted in leak during use.There were no reported patient consequences.
 
Additional Manufacturer Narrative
(b)(4).Section g4: no 510(k) number was included in section g4 of the report because the device is exempted from pma pathway to regulatory approval.Method: the subject device, bc192-05 flexitrunk nasal tubing was returned to fisher & paykel healthcare (f&p), new zealand for evaluation.Our investigation is based on the evaluation of the returned device, information and photography provided by the healthcare facility, and our knowledge of the product.Results: visual inspection of the subject device confirmed that the tubing was torn and stretched on the film at the circuit connector side.The film was observed to be wrinkled and torn.Additionally, the other tube was observed to be stretched.Conclusion: based on evaluation of the returned device, information and photography provided by the healthcare facility, and our knowledge of the product, it is most likely that the reported event resulted from the device being subjected to excessive force.It appears that the tubes have been pulled to an unintended extension.All flexitrunk infant nasal tubing's are visually inspected, and pressure tested during production and those that fail are rejected.This suggests that the damage on the subject nasal tubing occurred after it was released for distribution.Our user instructions which accompany the flexi trunk nasal tubing state: - "always use pressure monitoring to verify that the patient is receiving the prescribed cpap level." - "handle with care.Use caution when positioning or disconnecting the interface.Avoid excessive pull forces, sharp objects, and tubing holders.Damage to the tubing may cause loss of pressure and require immediate replacement." additionally, a caution insert is included in the packaging to remind the user to take extra care when handling the flexitrunk nasal tubing.
 
Event or Problem Description

Brand Name
FISHER & PAYKEL HEALTHCARE
Common Device Name
NASAL TUBING
Manufacturer (Section D)
FISHER & PAYKEL HEATHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ  2013
Manufacturer (Section G)
FISHER & PAYKEL HEATHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ   2013
Manufacturer Contact
diego vargus banuelos
17400 laguna canyon road
suite 300
irvine, CA 92618
9494341005
MDR Report Key23809553
Report Number9611451-2025-01955
Device Sequence Number7596497
Product Code BZO
UDI-Device Identifier09420012413406
UDI-Public(01)09420012413406(10)2103233840(11)240712(17)270712
Combination Product (Y/N)N
Initial Reporter CountryNL
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBC192-05
Device Catalogue NumberBC192-05
Device Lot Number2103233840
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/17/2025
Supplement Date Received by Manufacturer01/21/2026
Initial Report FDA Received Date12/15/2025
Supplement Report FDA Received Date02/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown